Switch to: References

Add citations

You must login to add citations.
  1. Quantum Computational Logic with Mixed States.Hector Freytes & Graciela Domenech - 2013 - Mathematical Logic Quarterly 59 (1-2):27-50.
    In this paper we solve the problem how to axiomatize a system of quantum computational gates known as the Poincaré irreversible quantum computational system. A Hilbert-style calculus is introduced obtaining a strong completeness theorem.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Quasi-Subtractive Varieties: Open Filters, Congruences and the Commutator.T. Kowalski, A. Ledda & F. Paoli - 2014 - Logic Journal of the IGPL 22 (6):844-871.
  • On Birkhoff’s Common Abstraction Problem.F. Paoli & C. Tsinakis - 2012 - Studia Logica 100 (6):1079-1105.
    In his milestone textbook Lattice Theory, Garrett Birkhoff challenged his readers to develop a "common abstraction" that includes Boolean algebras and lattice-ordered groups as special cases. In this paper, after reviewing the past attempts to solve the problem, we provide our own answer by selecting as common generalization of and their join ∨ in the lattice of subvarieties of ℒ (the variety of FL-algebras); we argue that such a solution is optimal under several respects and we give an (...)
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark  
  • The Toffoli-Hadamard Gate System: An Algebraic Approach.Maria Luisa Dalla Chiara, Antonio Ledda, Giuseppe Sergioli & Roberto Giuntini - 2013 - Journal of Philosophical Logic 42 (3):467-481.
    Shi and Aharonov have shown that the Toffoli gate and the Hadamard gate give rise to an approximately universal set of quantum computational gates. The basic algebraic properties of this system have been studied in Dalla Chiara et al. (Foundations of Physics 39(6):559–572, 2009), where we have introduced the notion of Shi-Aharonov quantum computational structure. In this paper we propose an algebraic abstraction from the Hilbert-space quantum computational structures, by introducing the notion of Toffoli-Hadamard algebra. From an intuitive point of (...)
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  • Quantum Computational Structures: Categorical Equivalence for Square Root qMV -Algebras.Hector Freytes - 2010 - Studia Logica 95 (1-2):63 - 80.
    In this paper we investigate a categorical equivalence between square root qMV-algehras (a variety of algebras arising from quantum computation) and a category of preordered semigroups.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark  
  • On Certain Quasivarieties of Quasi-MV Algebras.A. Ledda, T. Kowalski & F. Paoli - 2011 - Studia Logica 98 (1-2):149-174.
    Quasi-MV algebras are generalisations of MV algebras arising in quantum computational logic. Although a reasonably complete description of the lattice of subvarieties of quasi-MV algebras has already been provided, the problem of extending this description to the setting of quasivarieties has so far remained open. Given its apparent logical repercussions, we tackle the issue in the present paper. We especially focus on quasivarieties whose generators either are subalgebras of the standard square quasi-MV algebra S , or can be obtained therefrom (...)
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  • Expanding Quasi-MV Algebras by a Quantum Operator.Roberto Giuntini, Antonio Ledda & Francesco Paoli - 2007 - Studia Logica 87 (1):99-128.
    We investigate an expansion of quasi-MV algebras ([10]) by a genuine quantum unary operator. The variety of such quasi-MV algebras has a subquasivariety whose members—called cartesian—can be obtained in an appropriate way out of MV algebras. After showing that cartesian . quasi-MV algebras generate ,we prove a standard completeness theorem for w.r.t. an algebra over the complex numbers.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  • Some Classes of Quasi-Pseudo-MV Algebras.Wenjuan Chen & Bijan Davvaz - 2016 - Logic Journal of the IGPL 24 (5).
  • Quasi-Subtractive Varieties.Tomasz Kowalski, Francesco Paoli & Matthew Spinks - 2011 - Journal of Symbolic Logic 76 (4):1261-1286.
    Varieties like groups, rings, or Boolean algebras have the property that, in any of their members, the lattice of congruences is isomorphic to a lattice of more manageable objects, for example normal subgroups of groups, two-sided ideals of rings, filters (or ideals) of Boolean algebras.algebraic logic can explain these phenomena at a rather satisfactory level of generality: in every member A of a τ-regular variety the lattice of congruences of A is isomorphic to the lattice of deductive filters on (...)
    Direct download (6 more)  
     
    Export citation  
     
    Bookmark   2 citations